# SDR EIA2007095

- Difficulty date: April 22, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,446 hours, 22,881 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Inoperative
- Location: Smoke Detector
- Component: Smoke Detector, Autronics
- Component part number: 2156646
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN DECK SMOKE DETECTOR INOP.  RELAMPED NR 2 SMOKE DETECTOR.  OPS CHECKED GOOD IAW B747 MM 26-14-00.
